# SDR USAA2010072091466

- Difficulty date: July 12, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 66,621 hours, 30,005 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Part number: 3827268
- Part serial: P1049
- Condition: Leaking
- Location: Apu
- Part time: 18,142 hours, 7,564 cycles
- Component: Apu, Honeywell, GTCP36300A
- Component part number: 38002784
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 308 - CABIN ODOR - FLIGHT ATTENDANT REPORTED OIL SMELL IN CABIN AFTER BOTH ENGINES WERE STARTED.  DURING CRUISE, BOTH AFT LAV SMOKE DETECTORS SOUNDED BUT NO SIGN OF SMOKE OR FIRE NOTED.  TURNED OFF RECIRCULATION FANS - NO SMOKE NOTED IN CABIN.  MAINTENANCE REMOVED AND REPLACED THE AUXILIARY POWER UNIT.  TEARDOWN REPORT INDICATES COOLING FAN WAS FOUND LEAKING DUE TO A FAULTY SEAL.
